3 ms·
And on the other hand, it may and mostly does increase the chance of stomach bleed. Isn't that the case and a good reason to not pop it like mints ?
by wildmXranat 16y ago
And on the other hand, it may and mostly does increase the chance of stomach bleed. Isn't that the case and a good reason to not pop it like mints ?
- aantix 16y agoI think we can do better than "a good reason to not pop it like mints". Aspirin Myocardial Infarction Study "Doses of 1,000 mg per day of aspirin caused gastrointestinal symptoms and bleeding that, in some cases, were clinically significant. In the largest postinfarction study (the Aspirin Myocardial Infarction Study (AMIS) with 4,500 people), the percentage of incidences of gastrointestinal symptoms for the aspirin (1,000 mg of a standard, solid-tablet formulation) and placebo-treated subjects, respectively, were stomach pain (14.5%, 4.4%), heartburn (11.9%, 4.8%), nausea and/or vomiting (7.6%, 2.1%), hospitalization for GI disorder (4.9%, 3.5%). In the A.I. and other trials, aspirin-treated patients had increased rates of gross gastrointestinal bleeding. Symptoms and signs of gastrointestinal irritation were not significantly increased in subjects treated for unstable angina with buffered aspirin in solution. "